Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Breastfeeding Moms Breastfeeding Moms

Is this a normal side-effect of fenugreek? Possible TMI

Posted by on Jun. 10, 2012 at 12:22 AM
  • 9 Replies
1 mom liked this

I've been peeing like crazy. I haven't increased my water intake, but my urine output has practically doubled. The only change is that I started taking fenugreek.

by on Jun. 10, 2012 at 12:22 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
SophieLee
by on Jun. 10, 2012 at 12:44 AM
I don't want to say yes for sure but I know you will smell like a waffle house taking it. So, I vote yes... I dont remember how much I went pee while taking it.
Posted on CafeMom Mobile
ConnorMom228
by on Jun. 10, 2012 at 12:54 AM
Could be. I actually got really bad, uncomfortable gas while taking it. I finally stopped because the slight increase wasn't worth it.
Posted on CafeMom Mobile
gdiamante
by Group Mod - Gina on Jun. 10, 2012 at 1:22 AM

Increased urine output is not a known side effect. Are you actually peeing or just feeling like you have to? Urinary tract infection comes to mind.

Mrs.Pedro
by Bronze Member on Jun. 10, 2012 at 7:28 AM
Maybe you are drinking more because of drinking the pills?
Posted on CafeMom Mobile
Mommavieve
by on Jun. 10, 2012 at 10:20 AM
It's not a UTI. There was a year or two where I got at least one a month. I know what one feels like. And I am actually peeing a lot more.

Quoting gdiamante:

Increased urine output is not a known side effect. Are you actually peeing or just feeling like you have to? Urinary tract infection comes to mind.

Posted on CafeMom Mobile
FrumpyMama
by on Jun. 10, 2012 at 10:51 AM

 Lol! I didn't notice the peeing, but I noticed that my pee smelled different, just like my BO changed and my baby's poo changed color too. Fun Stuff. Lol!

 

Machelle669
by on Jun. 10, 2012 at 11:02 AM
bump


gdiamante
by Group Mod - Gina on Jun. 10, 2012 at 11:31 AM

Hmm. You may be drinking more than you realize. Or you might be consuming something else... but fenugreek itself is known to cause gassiness and diarrhea for some women. Not increased urine. But nothing is beyond the pale... stop the fenugreek and see what happens.

Also note everything that goes into your mouth.

Quoting Mommavieve:

It's not a UTI. There was a year or two where I got at least one a month. I know what one feels like. And I am actually peeing a lot more.

Quoting gdiamante:

Increased urine output is not a known side effect. Are you actually peeing or just feeling like you have to? Urinary tract infection comes to mind.


Mommavieve
by on Jun. 10, 2012 at 11:49 AM
It could be that I'm drinking more with the pills. I didn't think of that until someone mentioned it.

Quoting gdiamante:

Hmm. You may be drinking more than you realize. Or you might be consuming something else... but fenugreek itself is known to cause gassiness and diarrhea for some women. Not increased urine. But nothing is beyond the pale... stop the fenugreek and see what happens.

Also note everything that goes into your mouth.

Quoting Mommavieve:

It's not a UTI. There was a year or two where I got at least one a month. I know what one feels like. And I am actually peeing a lot more.



Quoting gdiamante:

Increased urine output is not a known side effect. Are you actually peeing or just feeling like you have to? Urinary tract infection comes to mind.


Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)